Aleve All Day Strong Pain Reliever/Fever Reducer Gelcaps, 80-Count Bottles (Pack of 2)

B001G7QQ22
This Item is currently Unavailable



Easy to swallow pain reliever and fever-reducer
Contains Naproxen Sodium (220mg)
Lasts all day, strong
Contains 80 Gelcaps
Please read all label information on delivery due to common cold Fever Reducer Gel minor pain of arthritis menstrual cramps More »

Posted by Mo Kha on 23 July
Product Specification
Available No
Binding Health and Beauty
Brand Aleve
EAN 0325866054807
IsAdultProduct 0
Label Aleve
LegalDisclaimer you must be 18 yrs and older to order ,No products are intended to diagnose, treat, cure or prevent any disease."
Manufacturer Aleve
MPN NA
NumberOfItems 2
PackageQuantity 2
PartNumber NA
ProductGroup Health and Beauty
ProductTypeName HEALTH_PERSONAL_CARE
Publisher Aleve
Size 80 Count (Pack of 2)
Studio Aleve
Title Aleve Gelcaps, 80 Count (Pack of 2)
UPC 325866054807

Not the "Aleve All Day Strong Pain Reliever/Fever Reducer Gelcaps, 80-Count Bottles (Pack of 2)" in "Health Care" you are looking for? Click Here to search for the other Health Care in Amazon.